Advertisement

On the stability of a nonhomogeneous differential equation of the fourth order

  • 71 Accesses

  • 1 Citations

Summary

In previous papersEzeilo [3],Harrow [4, 5] had established stability results for the equations(1.3), (1.4) and(1.5). In the present paper these results are extended to hold for the equation(1.1).

References

  1. [1]

    M. L. Cartwright, Quart. J. Mech. and Appl. Math.,9 (1956), pp. 195–196.

  2. [2]

    J. O. C. Ezeilo, Journal Math. Analysis and Appl.,5 (1962), pp. 136–146.

  3. [3]

    J. O. C. Ezeilo, Annali de Mat. Pura ed Appl. IV,66 (1964), pp. 233–250.

  4. [4]

    M. Harrow, Proc. Camb. Phil. Soc.,63 (1967), pp. 147–154.

  5. [5]

    M. Harrow, SIAM J. Math. Anal.,1 (1970), pp. 189–194.

Download references

Author information

Additional information

Entrata in Redazione il 16 novembre 1970.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chukwu, E.N. On the stability of a nonhomogeneous differential equation of the fourth order. Annali di Matematica 92, 1–11 (1972) doi:10.1007/BF02417931

Download citation

Keywords

  • Differential Equation
  • Fourth Order
  • Stability Result
  • Nonhomogeneous Differential Equation